# SDR 9617479964

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47150
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND A 3 INCH CRACK IN THE AFT PRESSURE BULKHEAD UPPER CORNER DOUBLER AND WEB SKINS.  REPAIRED SAME (P/N 5910130-13, -111, -113) PER EA DC9 53-023.
